A priori estimates and existence for a class of fully nonlinear elliptic equations in conformal geometry

Citation

Wang, X-J 2006, 'A priori estimates and existence for a class of fully nonlinear elliptic equations in conformal geometry', Chinese Annals of Mathematics Series B, vol. 27, pp. 169-178.

Year

2006

ANU Authors

Field of Research

  • Partial Differential Equations

Updated:  10 December 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers